Document Detail


Exact solution of the hydrodynamical Riemann problem with nonzero tangential velocities and the ultrarelativistic equation of state.
MedLine Citation:
PMID:  20481833     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
We give a solution of the Riemann problem in relativistic hydrodynamics in the case of ultrarelativistic equation of state and nonvanishing components of the velocity tangent to the initial discontinuity. Simplicity of the ultrarelativistic equation of state (the pressure being directly proportional to the energy density) allows us to express this solution in analytical terms. The result can be used both to construct and test numerical schemes for relativistic Euler equations in (3+1) dimensions.
Authors:
Patryk Mach; Małgorzata Pietka
Related Documents :
20531863 - Real-time optical laboratory solution of parabolic differential equations.
16604163 - Binding energies of proton-bound dimers of imidazole and n-acetylalanine methyl ester o...
3542803 - Detection of duchenne muscular dystrophy carriers: quantitative echography and creatine...
Publication Detail:
Type:  Journal Article     Date:  2010-04-22
Journal Detail:
Title:  Physical review. E, Statistical, nonlinear, and soft matter physics     Volume:  81     ISSN:  1550-2376     ISO Abbreviation:  Phys Rev E Stat Nonlin Soft Matter Phys     Publication Date:  2010 Apr 
Date Detail:
Created Date:  2010-05-20     Completed Date:  2010-08-11     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101136452     Medline TA:  Phys Rev E Stat Nonlin Soft Matter Phys     Country:  United States    
Other Details:
Languages:  eng     Pagination:  046313     Citation Subset:  -    
Affiliation:
M Smoluchowski Institute of Physics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Evolution of anisotropic structures and turbulence in the multidimensional Burgers equation.
Next Document:  Dynamics of a two-dimensional vapor bubble confined between superheated or subcooled parallel plates...